Pandelis Dodos
Pandelis Dodos
Associate Professor of Mathematics, National and Kapodistrian University of Athens, Greece
Verified email at math.uoa.gr - Homepage
Title
Cited by
Cited by
Year
Genericity and amalgamation of classes of Banach spaces
S Argyros, P Dodos
Advances in Mathematics 209 (2007), 666-748, 2007
552007
Banach Spaces and Descriptive Set Theory: Selected Topics
P Dodos
Lecture Notes in Mathematics, Vol. 1993, Springer, 2010
54*2010
Some strongly bounded classes of Banach spaces
P Dodos, V Ferenczi
Fundamenta Mathematicae 193 (2007), 171-179, 2007
412007
Unconditional families in Banach spaces
S Argyros, P Dodos, V Kanellopoulos
Mathematische Annalen 341 (2008), 15-38, 2008
382008
Classes of strictly singular operators and their products
G Androulakis, P Dodos, G Sirotkin, V Troitsky
Israel Journal of Mathematics 169 (2009), 221-250, 2009
292009
A simple proof of the density Hales–Jewett theorem
P Dodos, V Kanellopoulos, K Tyros
International Mathematics Research Notices 12 (2014), 3340-3352, 2012
282012
A classification of separable Rosenthal compacta and its applications
S Argyros, P Dodos, V Kanellopoulos
Dissertationes Mathematicae 449 (2008), 1-52, 2008
212008
On classes of Banach spaces admitting “small” universal spaces
P Dodos
Transactions of the American Mathematical Society 361 (2009), 6407-6428, 2009
182009
Unconditional basic sequences in spaces of large density
P Dodos, J Lopez-Abad, S Todorcevic
Advances in Mathematics 226 (2011), 3297-3308, 2011
172011
Ramsey Theory for Product Spaces
P Dodos, V Kanellopoulos
Mathematical Surveys and Monographs, Vol. 212, American Mathematical Society, 2016
162016
On certain regularity properties of Haar-null sets
P Dodos
Fundamenta Mathematicae 181 (2004), 97-109, 2004
152004
The Steinhaus property and Haar-null sets
P Dodos
Bulletin of the London Mathematical Society 41 (2009), 377-384, 2009
132009
Operators whose dual has non-separable range
P Dodos
Journal of Functional Analysis 260 (2011), 1285-1303, 2011
122011
Codings of separable compact subsets of the first Baire class
P Dodos
Annals of Pure and Applied Logic 142 (2006), 425-441, 2006
122006
Dichotomies of the set of test measures of a Haar-null set
P Dodos
Israel Journal of Mathematics 144 (2004), 15-28, 2004
112004
On pairs of definable orthogonal families
P Dodos, V Kanellopoulos
Illinois Journal of Mathematics 52 (2008), 181-201, 2008
102008
A density version of the Carlson–Simpson theorem
P Dodos, V Kanellopoulos, K Tyros
Journal of the European Mathematical Society 16 (2014), 2097-2164, 2012
92012
Dense subsets of products of finite trees
P Dodos, V Kanellopoulos, K Tyros
International Mathematics Research Notices 4 (2013), 924-970, 2012
92012
Definability under duality
P Dodos
Houston Journal of Mathematics 36 (2010), 781-792, 2010
92010
Banach spaces and Ramsey theory: some open problems
P Dodos, J Lopez-Abad, S Todorcevic
Rev. R. Acad. Cien. Serie A Matemáticas 104 (2010), 435-450, 2010
82010
The system can't perform the operation now. Try again later.
Articles 1–20